# SDR HNAA0800081

- Difficulty date: February 8, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 31,443 hours, 33,684 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING SMELL DETECTED IN ACFT WITH BLEEDS ON, GND RAN ENG WITH BLEEDS SEL ON FULL HOT 20 MIN, CND.
